Arkansas, 2012

Drought in Arkansas, November 1 to 30, 2012

November 1 to 30, 2012 · NWS LZK · 37 events in 37 counties and zones

Rain in November brought improvement in drought conditions in many parts of Arkansas. However, extreme drought lingered over much of western Arkansas, where rainfall was not as great.

Where it happened

Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Rain in November brought improvement in drought conditions in many parts of Arkansas. However, extreme drought lingered over much of western Arkansas, where rainfall was not as great. There was no exceptional drought in the state as of November 6th. This was the first time since July 10th that exceptional drought had been absent from the state.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Oct 31, 11:28 PM CST, 32 minutes earlier.

Area forecast discussion, Oct 31, 11:28 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1228 AM CDT THU NOV 1 2012

.AVIATION...
FEW CLOUDS ARE OVER ARKANSAS AT THIS TIME. NORTHWEST FLOW ALOFT
CONTINUES OVER THE AREA AND WILL KEEP OCCASIONAL HIGH CLOUDS OVER
THE AREA THROUGH THE PERIOD. VFR CONDITIONS WILL CONTINUE THROUGH
THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 658 PM CDT WED OCT 31 2012/

AVIATION...31/00Z TAF CYCLE

VFR CONDS WL PREVAIL THRU THE FCST PD. LGT AND VARIABLE WINDS
OVERNIGHT...WL BCM LGT S/SWLY LATE THU MRNG. /44/

PREV DISCUSSION... /ISSUED 211 PM CDT WED OCT 31 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY
CURRENT SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY NEAR THE
LOUISIANA BORDER...WITH ATTENDANT LOW PRESSURE NEAR THE ARKLATEX
REGION. AFOREMENTIONED BOUNDARY WILL MOVE AWAY FROM THE REGION
THROUGH TONIGHT. HIGH PRESSURE WILL MOVE DOWN IN NORTHWEST FLOW
ALOFT BEHIND THE SYSTEM...WITH SOUTHERLY/SOUTHWEST WINDS RETURNING
ON THURSDAY. THIS SHOULD WARM TEMPERATURES WELL INTO THE 60S AND
70S.

WARMING TREND WILL CONTINUE INTO THE WEEKEND. A WEAK FRONT WILL
DROP DOWN INTO THE REGION FRIDAY. THE FRONT HAS VERY LITTLE
MOISTURE TO WORK WITH...SO NO PRECIPITATION IS EXPECTED. THE
BOUNDARY WILL STALL OVER THE REGION...THEN BACK TO THE NORTH AS A
WARM FRONT BY FRIDAY NIGHT.

A SLIGHTLY STRONGER FRONT WILL APPROACH THE REGION SATURDAY...
ENTERING THE NORTHWEST PORTION OF THE STATE BY MID-DAY. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY ALONG AND AHEAD OF THE
FRONT...AS LOW PRESSURE DEVELOPS AND DRAGS IT ACROSS THE STATE.
TOO EARLY TO SAY WITH ANY CONFIDENCE THAT SOME STORMS WILL BE
STRONG...HOWEVER GIVEN THE WARMTH AHEAD OF THE FRONT...50+ DEGREE
DEWPOINTS...AND SOME LOW-LEVEL WIND SHEAR PRESENT IT WOULDN/T
SURPRISE ME FOR ONE OR TWO TO OCCUR DURING THE LATE AFTERNOON INTO
THE EARLY EVENING.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
A NORTHWEST FLOW WILL PREVAIL ACROSS THE MID SOUTH DURING THIS
PERIOD.  FRONTAL SYSTEM AFFECTING THE REGION EARLY IN THE PERIOD
WILL EXIT BY LATE SUNDAY. NEAR NORMAL TEMPERATURES WILL PREVAIL.

FIRE WEATHER...
DRY WEATHER WILL CONTINUE INTO THE EARLY PORTION OF THE WEEKEND.
MINIMUM HUMIDITIES WILL LARGELY REMAIN ABOVE 30 PERCENT. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND SATURDAY
NIGHT...AS A COLD FRONT TRAVERSES THE STATE. SLIGHTLY COOLER
READINGS WILL FOLLOW THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  47  74  52 /   0   0   0  10
CAMDEN AR         78  51  85  59 /   0   0   0  10
HARRISON AR       75  47  77  55 /   0   0   0  10
HOT SPRINGS AR    76  52  84  59 /   0   0   0  10
LITTLE ROCK   AR  75  50  79  58 /   0   0   0  10
MONTICELLO AR     76  52  83  60 /   0   0   0  10
MOUNT IDA AR      76  49  83  58 /   0   0   0  10
MOUNTAIN HOME AR  73  46  75  53 /   0   0   0  10
NEWPORT AR        71  48  74  52 /   0   0   0  10
PINE BLUFF AR     74  51  81  59 /   0   0   0  10
RUSSELLVILLE AR   76  46  81  56 /   0   0   0  10
SEARCY AR         71  46  76  53 /   0   0   0  10
STUTTGART AR      72  50  78  57 /   0   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...51
Hazardous weather outlook, Oct 31, 4:00 AM CST, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED OCT 31 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED OCT 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY. THIS WILL BRING A
CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY. SEVERE WEATHER IS
NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

37 drought. Local standard time, as filed.

Drought, Izard

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Izard forecast zone
Reported by
Drought Monitor
Coordinates
36.095, -91.913 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered the western part of Izard County, with severe drought elsewhere. Conditions changed little during the month.

Drought, Marion

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Marion forecast zone
Reported by
Drought Monitor
Coordinates
36.268, -92.684 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered the extreme northern part of Marion County, with extreme drought elsewhere. Conditions changed little during the month.

Drought, Baxter

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Baxter forecast zone
Reported by
Drought Monitor
Coordinates
36.287, -92.337 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered the extreme northern part of Baxter County, with extreme drought elsewhere. Conditions changed little during the month.

Drought, Fulton

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Fulton forecast zone
Reported by
Drought Monitor
Coordinates
36.382, -91.818 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered all of Fulton County, except for the southwest corner, where extreme drought existed. Conditions changed little during the month.

Drought, Sharp

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Sharp forecast zone
Reported by
Drought Monitor
Coordinates
36.161, -91.480 (the zone’s center; the record gives no point)

At the beginning of November, severe drought prevailed across Sharp County. By the end of the month, conditions had improved somewhat, with severe drought over the northwestern half of the county and only moderate drought over the southeastern half.

Drought, Stone

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Stone forecast zone
Reported by
Drought Monitor
Coordinates
35.860, -92.157 (the zone’s center; the record gives no point)

At the beginning of November, exceptional drought covered parts of northern and western Stone County. Most of the remainder of the county had extreme drought, except for a small area of severe drought near the White River. Conditions improved somewhat during the month. By the end of the month, extreme drought covered the western part of the county, with severe drought elsewhere.

Drought, Newton

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Newton forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought covered all of Newton County. Conditions changed little during the month, except that the southwestern corner of the county improved to severe drought.

Drought, Searcy

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Searcy forecast zone
Reported by
Drought Monitor

At the beginning of November, exceptional drought covered a part of eastern Searcy County, with extreme drought elsewhere. During the month, conditions improved somewhat. At the end of the month, extreme drought covered the entire county.

Drought, Johnson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Johnson forecast zone
Reported by
Drought Monitor

At the beginning of November, severe drought covered parts of western Johnson County, with extreme drought elsewhere. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the eastern and southern edges of the county, with severe drought elsewhere.

Drought, Van Buren

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Van Buren forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought covered Van Buren County. Conditions improved somewhat during the month. At the end of the month, extreme drought covered northern and western parts of the county, with severe drought elsewhere.

Drought, Independence

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Independence forecast zone
Reported by
Drought Monitor
Coordinates
35.742, -91.570 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered a part of western Independence County, with severe drought elsewhere. Conditions improved during the month. At the end of the month, severe drought covered a small portion of western Independence County, with only moderate drought elsewhere.

Drought, Jackson

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
35.599, -91.215 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered Jackson County. Conditions improved early in the month. By the middle of the month, moderate drought covered northern and western parts of the county, with only abnormally dry conditions elsewhere.

Drought, Conway

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Conway forecast zone
Reported by
Drought Monitor
Coordinates
35.262, -92.701 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered northern and central parts of Conway County, with severe drought in the southern part. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the northwestern part of Conway County, with severe drought over most of the remainder of the county. The southeastern corner of the county had only moderate drought.

Drought, Faulkner

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Faulkner forecast zone
Reported by
Drought Monitor
Coordinates
35.147, -92.332 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered all but the southwestern part of Faulkner County, where severe drought prevailed. Conditions improved considerably during the month. At the end of the month, severe drought covered the northern part of Faulkner County, while most of the remainder of the county had moderate drought. The southeastern part of the county was only abnormally dry.

Drought, White

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
White forecast zone
Reported by
Drought Monitor
Coordinates
35.256, -91.745 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered the western part of White County, with severe drought elsewhere. Conditions improved considerably during the month. At the end of the month, severe drought was occurring in the northwestern corner of the county, with moderate drought over the remainder of the northwestern half of the county. The southeastern half of the county was only abnormally dry.

Drought, Woodruff

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Woodruff forecast zone
Reported by
Drought Monitor
Coordinates
35.186, -91.243 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered all of Woodruff County. Conditions improved considerably early in the month. By the middle of the month, moderate drought covered the eastern part of the county, with only abnormally dry conditions elsewhere.

Drought, Logan

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Logan forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought covered most of Logan County, except for the southeast, where severe drought prevailed. Conditions changed little during the month.

Drought, Yell

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Yell forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought prevailed in the northern tip and in the extreme southern part of Yell County, with severe drought elsewhere. Conditions changed little during the month.

Drought, Scott

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Scott forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought prevailed over all but the northeastern corner of Scott County, where severe drought existed. Conditions changed little during the month.

Drought, Polk

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Polk forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought prevailed over all of Polk County. Conditions remained unchanged throughout the month.

Drought, Montgomery

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Montgomery forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought prevailed over all of Montgomery County. Conditions remained unchanged throughout the month.

Drought, Perry

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Perry forecast zone
Reported by
Drought Monitor
Coordinates
34.947, -92.931 (the zone’s center; the record gives no point)

At the beginning of November, severe drought prevailed over all of Perry County. Conditions improved somewhat during the month. At the end of the month, severe drought covered the western part of the county, with only moderate drought elsewhere.

Drought, Garland

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Garland forecast zone
Reported by
Drought Monitor
Coordinates
34.577, -93.150 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought prevailed over all of Garland County. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the western part of the county, with severe drought over most of the remainder of the county. Moderate drought was occurring in the southeastern part of the county.

Drought, Saline

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Saline forecast zone
Reported by
Drought Monitor
Coordinates
34.647, -92.677 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought prevailed over most of Saline County, except for the extreme north and the southern edge, where severe drought existed. Conditions improved during the month. At the end of the month, severe drought was occurring over the northwestern corner of the county, with moderate drought over most of the remainder of the county. In the southeastern part of the county, conditions were only abnormally dry.

Drought, Pulaski

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Pulaski forecast zone
Reported by
Drought Monitor
Coordinates
34.770, -92.312 (the zone’s center; the record gives no point)

At the beginning of November, severe drought covered much of the northern part of Pulaski County, as well as the extreme south, while extreme drought existed elsewhere. Conditions improved considerably early in the month. By the middle of the month, moderate drought was occurring in the extreme western part of the county, with only abnormally dry conditions elsewhere.

Drought, Lonoke

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Lonoke forecast zone
Reported by
Drought Monitor
Coordinates
34.754, -91.889 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered most of Lonoke County. In the south, severe drought prevailed, tapering off to only abnormally dry in the extreme south. Conditions improved considerably early in the month. By the middle of the month, abnormally dry conditions covered most of the county, except for the southeastern portion, where no dryness was indicated at all.

Drought, Prairie

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Prairie forecast zone
Reported by
Drought Monitor
Coordinates
34.830, -91.553 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought existed in the northwestern corner of the county, severe drought prevailed in northern and central parts of the county, and the south had moderate drought. Conditions improved considerably early in the month. By the middle of the month, only abnormally dry conditions covered most of the county, except for the extreme south, where no dryness was indicated at all.

Drought, Monroe

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Monroe forecast zone
Reported by
Drought Monitor
Coordinates
34.678, -91.204 (the zone’s center; the record gives no point)

At the beginning of November, severe drought existed in the northern part of Monroe County, with only moderate drought elsewhere. Conditions improved considerably early in the month. By the middle of the month, moderate drought was occurring in the extreme northeastern part of Monroe County, with most of the remainder of the county experiencing abnormally dry conditions. The southern edge of the county was indicated to have no dryness at all.

Drought, Grant

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Grant forecast zone
Reported by
Drought Monitor
Coordinates
34.290, -92.424 (the zone’s center; the record gives no point)

At the beginning of November, severe drought prevailed over most of Grant County, except in the southeast, where the drought was generally moderate. In the extreme southeast, conditions were only abnormally dry. By the middle of the month, moderate drought was occurring in the extreme northwestern part of Grant County, with abnormally dry conditions over the remainder of the county.

Drought, Pike

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Pike forecast zone
Reported by
Drought Monitor
Coordinates
34.164, -93.656 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered all of Pike County, except for the southeastern tip, where severe drought prevailed. Conditions improved slightly during the month. At the end of the month, extreme drought covered the northern part of the county, with severe drought in the south.

Drought, Clark

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Clark forecast zone
Reported by
Drought Monitor
Coordinates
34.051, -93.176 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought prevailed in the northwestern part of Clark County, and severe drought existed over a large part of the county. The south was experiencing only moderate drought. Conditions improved somewhat during the month. At the end of the month, the northwestern tip of Clark County had extreme drought, while most of the remainder of the western half of the county had severe drought. Most other sections of the county were experiencing moderate drought, except for the south, which was only abnormally dry.

Drought, Dallas

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Dallas forecast zone
Reported by
Drought Monitor
Coordinates
33.970, -92.654 (the zone’s center; the record gives no point)

At the beginning of November, severe drought prevailed in the northwestern part of Dallas County, while only moderate drought was occurring over the rest of the county. Conditions improved considerably early in the month. By the middle of the month, the northwestern corner of the county had moderate drought, while the remainder of the county was only abnormally dry.

Drought, Pope

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Pope forecast zone
Reported by
Drought Monitor

At the beginning of November, extreme drought covered Pope County, except for the extreme south, where severe drought prevailed. Conditions were unchanged at the end of the month.

Drought, Cleburne

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Cleburne forecast zone
Reported by
Drought Monitor
Coordinates
35.538, -92.027 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought covered Cleburne County. Conditions improved during the month. At the end of the month, severe drought covered the county.

Drought, Hot Spring

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hot Spring forecast zone
Reported by
Drought Monitor
Coordinates
34.318, -92.946 (the zone’s center; the record gives no point)

At the beginning of November, extreme drought prevailed over the northern tip and the western part of Hot Spring County, with severe drought elsewhere. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the western tip of Hot Spring County, with severe drought over the remainder of the western part of the county. Moderate drought prevailed over central and eastern parts of the county, except for abnormally dry conditions in the southeastern corner.

Drought, Jefferson

When
November 1, 12:00 AM CST to November 13, 6:00 AM CST
Where
Jefferson forecast zone
Reported by
Drought Monitor
Coordinates
34.269, -91.931 (the zone’s center; the record gives no point)

At the beginning of November, severe drought existed only in the northwestern tip of Jefferson County. In parts of the west, moderate drought prevailed, and the rest of the county was abnormally dry. Conditions improved early in the month. By the middle of the month, the western part of the county was abnormally dry and the rest of the county was indicated to have no dryness at all.

Drought, Boone

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Boone forecast zone
Reported by
Drought Monitor

At the beginning of November, severe drought covered the northern part of Boone County, with extreme drought elsewhere. Conditions changed little during the month.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2012Every state in 2012This day in weather historyWarnings in Arkansas, November 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 415300, 415301, 415302, 415303, 415304, 415305, 415306, 415307, 415308, 415309, 415310, 415311, 415312, 415313, 415314, 415315, 415316, 415317, 415318, 415319, 415320, 415321, 415322, 415323, 415324, 415325, 415326, 415327, 415328, 415329, 415330, 415331, 415332, 415333, 415334, 415335, 415336.